logo AFST

Some 2-type submanifolds and applications
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 9 (1988) no. 1, pp. 121-131.
@article{AFST_1988_5_9_1_121_0,
     author = {Chen, Bang-Yen and Lue, Huei-Shyong},
     title = {Some 2-type submanifolds and applications},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {121--131},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 9},
     number = {1},
     year = {1988},
     doi = {10.5802/afst.652},
     zbl = {0636.53064},
     mrnumber = {971817},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.652/}
}
Bang-Yen Chen; Huei-Shyong Lue. Some 2-type submanifolds and applications. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 9 (1988) no. 1, pp. 121-131. doi : 10.5802/afst.652. https://afst.centre-mersenne.org/articles/10.5802/afst.652/

[1] Chen (B.Y.), Barros (M.) and Garay (O.J.).-Spherical finite type hypersurfaces, Alg. Groups Geom., t. 4, 1987, p. 58-72. | MR 903939 | Zbl 0633.53078

[2] Chen (B.Y.).- Geometry of submanifolds. - M. Dekker, New-York, 1973. | MR 353212 | Zbl 0262.53036

[3] Chen (B.Y.).- Total mean curvature and submanifolds of finite type.-World Scientific, New-Jersey and Singapore 1984. | MR 749575 | Zbl 0537.53049

[4] Chen (B.Y.).-Finite type submanifolds and generalizations.-University of Rome, Rome, 1985. | MR 833510 | Zbl 0586.53023

[5] Chen (B.Y.). - 2-type submanifolds and their applications, Chinese J.Math., t. 14, 1986, p. 1-14. | MR 861185 | Zbl 0604.53021

[6] Chen (B.Y.).- Surfaces of finite type in Euclidean 3-space, Bull. Math. Soc. Belg., t. 39, 1987, p. 243-254. | MR 901606 | Zbl 0628.53011

[7] Efimov (N.V.).-Generation of singularities on surfaces of negative curvature (Russian), Mat. Sbornik, t. 64, 1964, p. 286-320. | MR 167938 | Zbl 0126.37402

[8] Milnor (T.K.). - Efimov's theorem about complete immersed surfaces of negative curvature, Advances in Math., t. 8, 1972, p. 474-543. | MR 301679 | Zbl 0236.53055

[9] Garay (O.J.).- 2-type hypersurfaces into the Euclidean space.- preprint 1987.